the pads of all my fingers keep cracking and bleeding i keep bandaids on them and or cover them with guaze after appplying neosporin etc i keep trying all first aid creams they start to heal then peel and crack and bleed any ideas would be appreciated
I get that also from time to time. I do have psoriasis on my hands that was confirmed by a dermatologist and have to use steroid cream on them. In addition to the psoriasis, i also get the cracking adn bleeding on my finger pads. I find that over-the-counter 1% hydrocortisone ointment works well instead of having to use the more potent steroid cream by prescription. You can apply this for a week at a time and then have to stop for a week before applying it again. it does not take it away but it definitely helps. I also moisturize a lot. The most effective moisturizer I have used is Eucerin cream. The dermatologist also recommended Aquaphor but I did not have success with that one. They are both over the counter. I also wear gloves when doing dishes, etc. Hope this helps.
Such cracking fingers can be due to dry skin, contact dermatitis and contact with harsh detergents, soaps and lotions. Other possibility is of eczema skin. Wash the areas with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid.
Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. During the day, hydrate and protect hands with a protective and moisturizing cream. At night, repair them with creams formulated from glycolic acid—a must for improving skin texture and tone. If still the symptoms do not improve then please get a clinical examination done by a dermatologist. Fungal infections and eczema have to be ruled out then. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.